# SDR AALA2020081439014

- Difficulty date: August 13, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N996AN
- Make and model: Airbus A321-231
- Aircraft serial: 7310
- Aircraft time: 11,198 hours, 4,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: AD321431
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PERFORMED OPERATIONAL TEST OF THE EMERGENCY LIGHTS PER TASK CARD 26L00005062 AND MAINTENANCE MESSAGE BAT/ESPUSU (15WL) ATA 335100 POPS UP. TROUBLESHOOT FAULT IAW TSM. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERIES PER AMM 33-51-38 AND TASK CARD 26L0005062.
